Alert archive / Illinois / Flash Flood Warnings in 2025

Flash Flood Warning 1, NWS Lincoln, IL

April 2, 20256 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Apr 2, 2025, 4:58 PM CDT for 6 counties in Illinois. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 4:58 PM CDT (21:58 UTC)
Expired
Apr 2, 2025, 8:00 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 5:15 PM CDTRAIN 1.41 Ssw Mount Pulaski, ILMesonet station DW5298 Mt. Pulaski.
Apr 2, 5:30 PM CDTFLASH FLOODClinton, ILLots of standing water around Clinton. East Van Buren street shut down due to flooding under viaduct.
Apr 2, 6:00 PM CDTFLOODMaroa, ILStanding water in both center lanes (north and south bound) on route 51 at Washington st.
Apr 2, 6:30 PM CDTRAIN 1.56Lane, ILRainfall so far today.
Apr 2, 6:45 PM CDTRAIN 1.942 Sw Latham, ILRainfall so far today.
Apr 2, 7:40 PM CDTRAIN 1.35Lane, ILMesonet station DW4369 Lane.
Apr 2, 7:45 PM CDTRAIN 1.421 Ssw Mount Pulaski, ILMesonet station DW5298 Mt. Pulaski.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 948 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
948 m²/s²
0-3 km storm-relative helicity
1028 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

116 
WGUS53 KILX 022158
FFWILX
ILC019-039-107-113-115-147-030100-
/O.NEW.KILX.FF.W.0001.250402T2158Z-250403T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
458 PM CDT Wed Apr 2 2025

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  De Witt County in central Illinois...
  Southeastern Logan County in central Illinois...
  Southeastern McLean County in central Illinois...
  Northwestern Macon County in central Illinois...
  Northern Piatt County in central Illinois...
  Northwestern Champaign County in east central Illinois...

* Until 800 PM CDT.

* At 457 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Le Roy, Farmer City, Fisher, Maroa, Mount Pulaski, 
  Warrensburg, Saybrook, Wapella, Weldon, Latham, Kenney, Chestnut, 
  Bellflower, De Witt, Foosland, Clinton Power Station, Lane, Weldon 
  Springs State Park and Hallsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4011 8915 4026 8894 4028 8889 4046 8846
      4040 8846 4040 8845 4040 8842 4040 8840
      4040 8838 4040 8833 4040 8823 4040 8821
      4040 8818 4025 8846 4009 8875 3993 8904
      3992 8940

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Geelhart
3 follow-up statements
305 
WGUS73 KILX 022309
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
609 PM CDT Wed Apr 2 2025

ILC019-039-107-113-115-147-030100-
/O.CON.KILX.FF.W.0001.000000T0000Z-250403T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-De Witt IL-Logan IL-McLean IL-Macon IL-Piatt IL-
609 PM CDT Wed Apr 2 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING 
FOR DE WITT, SOUTHEASTERN LOGAN, SOUTHEASTERN MCLEAN, NORTHWESTERN 
MACON, NORTHERN PIATT AND NORTHWESTERN CHAMPAIGN COUNTIES...

At 607 PM CDT, areas of heavy rain continue over the warned area. 
Between 1 and 3 inches of rain have fallen. Additional rainfall 
amounts up to 0.5 inches are possible in the warned area. Emergency 
management has reported flooded roads in Clinton and Maroa.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clinton, Farmer City, Fisher, Maroa, Warrensburg, Saybrook, 
  Weldon, Latham, Kenney, Bellflower, De Witt, Foosland, Clinton 
  Power Station, Lane and Weldon Springs State Park.

This includes  Interstate 74 between  mile markers 153 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4009 8911 4024 8887 4031 8871 4046 8846
      4043 8846 4040 8846 4040 8845 4040 8842
      4040 8840 4040 8838 4040 8833 4040 8823
      4040 8821 4040 8818 4025 8846 3993 8904
      3992 8940

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Geelhart
754 
WGUS73 KILX 022351
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
651 PM CDT Wed Apr 2 2025

ILC107-030001-
/O.CAN.KILX.FF.W.0001.000000T0000Z-250403T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan IL-
651 PM CDT Wed Apr 2 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN LOGAN COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 4024 8887 4031 8871 4046 8846 4043 8846
      4040 8846 4040 8845 4040 8842 4040 8840
      4040 8838 4040 8833 4040 8823 4040 8821
      4040 8818 4025 8846 4009 8875 3993 8904
      3994 8912 4007 8910

$$

ILC019-039-113-115-147-030100-
/O.CON.KILX.FF.W.0001.000000T0000Z-250403T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-De Witt IL-McLean IL-Macon IL-Piatt IL-
651 PM CDT Wed Apr 2 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING 
FOR DE WITT, SOUTHEASTERN MCLEAN, NORTHWESTERN MACON, NORTHERN PIATT 
AND NORTHWESTERN CHAMPAIGN COUNTIES...

At 650 PM CDT, Doppler radar estimated that between 1 and 3 inches 
of rain have fallen across the area. Areas of flooding will 
continue, but any additional rainfall will be light.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clinton, Farmer City, Fisher, Maroa, Warrensburg, Saybrook, 
  Weldon, Bellflower, De Witt, Foosland, Clinton Power Station, Lane 
  and Weldon Springs State Park.

This includes Interstate 74 between mile markers 153 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4024 8887 4031 8871 4046 8846 4043 8846
      4040 8846 4040 8845 4040 8842 4040 8840
      4040 8838 4040 8833 4040 8823 4040 8821
      4040 8818 4025 8846 4009 8875 3993 8904
      3994 8912 4007 8910

FLASH FLOOD...RADAR INDICATED

$$

Geelhart
405 
WGUS73 KILX 030059
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
759 PM CDT Wed Apr 2 2025

ILC019-039-113-115-147-030109-
/O.EXP.KILX.FF.W.0001.000000T0000Z-250403T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-De Witt IL-McLean IL-Macon IL-Piatt IL-
759 PM CDT Wed Apr 2 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR DE 
WITT, SOUTHEASTERN MCLEAN, NORTHWESTERN MACON, NORTHERN PIATT AND 
NORTHWESTERN CHAMPAIGN COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 4024 8887 4031 8871 4046 8846 4043 8846
      4040 8846 4040 8845 4040 8842 4040 8840
      4040 8838 4040 8833 4040 8823 4040 8821
      4040 8818 4025 8846 4009 8875 3993 8904
      3994 8912 4007 8910

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 4:42 PM CDT, 16 minutes earlier. Its key messages:

  • Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms.
  • Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected.
  • Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning.
Area forecast discussion, Apr 2, 4:42 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
442 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- Significant severe weather is expected east of I-55 this
  evening. A few tornadoes, wind gusts to 80 mph, and isolated
  large hail 1.5 inches in diameter are possible with the
  strongest thunderstorms.

- Strong southerly winds will continue this evening, especially
  east of I-55 where gusts to 50 mph are expected.

- Multiple rounds of showers and thunderstorms will lead to a risk
  for areas of flooding, especially in portions of east-central
  and southeast IL where a Flood Watch is in effect until Sunday
  morning.

&&

.DISCUSSION...
Issued at 442 PM CDT Wed Apr 2 2025

...Severe Weather Today...

A line of severe thunderstorms continues to develop along and
just east of I-55 this afternoon as a moisture and instability
rich warm sector of a potent low pressure system resides over the
area. Up to 2000 J/kg MLCAPE, 60+ kts effective bulk shear, and
over 200 m2/s2 effective storm relative helicity have prompted the
issuance of a tornado watch in this area. Current high-res models
suggest this activity should be near I-57 by 7 pm, and exit
central portions of IL into IN by 10 PM. Severe weather threats
include tornadoes, wind gusts to 80 mph, and large hail to 1.5
inch diameter.

...Strong Winds Today...
A Wind Advisory remains in effect across the area, with gusts to
50 mph noted east of I-55 this afternoon, and lighter gusts noted
to the west. West of the line of thunderstorms, winds will taper
off this evening, and the wind advisory will be able to be trimmed
down for western areas this evening.

...Flood Risk Across Southeast IL...
Multiple rounds of heavy rainfall can be expected for portions of
central and southeast IL through Saturday night, starting with
corridors of training thunderstorms that could exceed 2 inches
this evening. As the approaching cold front moves south of the
area late tonight, it will stall near the Ohio River for the next
few days allowing a series of disturbances to track along this
boundary. The first will focus south of I-70 Thursday night with
another inch or so. The second Friday into Friday night,
affecting a much larger portion of central IL, looks to produce 1
to 3 inches, but features more uncertainty in area. The peak
values in this wave looks to be between I-70 and I-72. Finally, a
third wave Saturday into Saturday night looks focused south of
I-70 with up to another 3 inches. Current projections are for
totals of 5 to 7 inches from Shelby to Edgar County southward
where a Flood Watch has been issued. Given uncertainty in
precipitation at this long range, have not expanded the Flood
Watch north of the Shelby to Edgar County corridor, but
conceivably it could expand northward if the Friday system
solidifies its high precipitation corridor farther north.

...Severe Weather Friday...

Friday afternoon and evening could see another round of severe
thunderstorms, especially south of I-70 where a Slight Risk has
been designated by SPC in response to several hundred J/kg CAPE
and strong deep layer shear.

37

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1235 PM CDT Wed Apr 2 2025

Scattered showers and a few thunderstorms are in place across the
vicinity of KSPI, KBMI, and KPIA with a general lull in
thunderstorm activity. This area should migrate gradually eastward
this afternoon and reinvigorate as afternoon destabilization takes
place primarily east of the current activity. Expecting minimal
chances for thunderstorms at KPIA after 19Z, while KSPI and KBMI
continue to be active with thunderstorms until 22Z-23Z, and
KDEC/KCMI until 23Z-24Z. Winds will be S-SW 20-30 kts with gusts
35-45 kts initially, except for KPIA and KBMI where shower
activity and outflows have disrupted wind fields. Winds beginning
to diminish and shift more westerly after thunderstorm activity
exits, becoming SW 10-15 kts by 05Z.

37

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037-
040>042-047>051.

Wind Advisory until midnight CDT tonight for ILZ038-043>046-
052>057-061>063-066>068-071>073.

Flood Watch through Sunday morning for ILZ054>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
346 PM CDT Wed Apr 2 2025

ILZ027>031-036-037-040-041-047-049-050-031100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Scott-Morgan-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected the remainder of the afternoon.
The greatest threat of any severe weather will be near and east of
I-55.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered storms are expected again Friday into Saturday night. A
few of these may strong to severe Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-048-051>053-031100-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-
Christian-Macon-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms are expected this afternoon and
evening. A few tornadoes and wind gusts over 70 mph are the greatest
concern, though very large hail may occur with any storms that
remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rain are expected through late week, most likely
from Friday afternoon through Friday night.

In addition, scattered thunderstorms are expected Friday night and
Saturday. A few of the storms will be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed until around 6 to 8 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

ILZ054>057-061>063-066>068-071>073-031100-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Severe thunderstorms will move into the area this evening. rapidly
move across east central Illinois this evening. A few tornadoes and
wind gusts over 70 mph are the greatest concern, though very large
hail may occur with any storms that remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Several rounds of showers and thunderstorms will produce potentially
over 5 inches of rain through Sunday morning. As a result, river
flooding is likely to develop, and flooding of land based areas are
also likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 5 to 10 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

37

In the hours before

Local storm report, Apr 2, 4:44 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
444 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Rain             1 E Knoxville           40.91N 90.27W
04/02/2025  M1.70 Inch       Knox               IL   Public

            Rainfall so far today.

&&

07
Local storm report, Apr 2, 4:47 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
447 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Hail             1 W Spaulding           39.87N 89.55W
04/02/2025  M0.75 Inch       Sangamon           IL   Public

            Penny size hail measured in Riverton.

&&

07
Local storm report, Apr 2, 4:50 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
450 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     Tstm Wnd Dmg     Washington              40.70N 89.41W
04/02/2025                   Tazewell           IL   Trained Spotter

            2 to 3 inch tree limbs snapped at 503 S
            Market.

&&
Local storm report, Apr 2, 4:51 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
451 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Dmg     Downs                   40.40N 88.87W
04/02/2025                   McLean             IL   Broadcast Media

            Downed trees from high winds in Downs.
            Roughly 4 to 6 inch diameter.

&&
Local storm report, Apr 2, 4:57 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lincoln IL
457 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Rain             2 NW Littleton          40.26N 90.65W
04/02/2025  M1.00 Inch       Schuyler           IL   Public

            Rainfall so far today.

&&

07
Local storm report, Apr 2, 4:58 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
458 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Tstm Wnd Dmg     Bellflower              40.34N 88.53W
04/02/2025                   McLean             IL   Emergency Mngr

            Power lines down from high winds with power
            out in Bellflower. Localized flooding.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:43 PM CDTRiver Flood WarningILXLawrence12 days
Apr 2, 9:06 AM CDTSpecial Weather StatementILXSchuyler24 min
Apr 2, 9:33 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott27 min
Apr 2, 10:24 AM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Tazewell36 min
Apr 2, 11:57 AM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark33 min
Apr 2, 2:49 PM CDTSevere Thunderstorm WarningILXMenard, Morgan, Sangamon26 min
Apr 2, 3:14 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, Menard, Sangamon31 min
Apr 2, 3:26 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell34 min
Apr 2, 3:32 PM CDTTornado WarningILXMcLean28 min
Apr 2, 3:40 PM CDTTornado WarningILXDeWitt, Logan, McLean35 min
Apr 2, 3:45 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt, Sangamon45 min
Apr 2, 3:56 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Menard, Morgan, Sangamon34 min
Apr 2, 3:57 PM CDTTornado WarningILXMcLean30 min
Apr 2, 4:05 PM CDTTornado WarningILXDeWitt, McLean, Piatt26 min
Apr 2, 4:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, McLean, Piatt26 min
Apr 2, 4:23 PM CDTTornado WarningILXChampaign23 min
Apr 2, 4:24 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon51 min
Apr 2, 4:30 PM CDTTornado WarningILXMacon23 min
Apr 2, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, McLean, Piatt, Vermilion40 min
Apr 2, 4:51 PM CDTAreal Flood AdvisoryILXSangamon2 hr
Apr 2, 4:59 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Piatt, Vermilion46 min
Apr 2, 5:30 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion30 min
Apr 2, 5:34 PM CDTSevere Thunderstorm WarningILXChristian, Shelby41 min
Apr 2, 5:39 PM CDTTornado WarningILXEffingham, Shelby51 min
Apr 2, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Effingham48 min
Apr 2, 6:09 PM CDTTornado WarningILXClay, Effingham36 min
Apr 2, 6:13 PM CDTTornado WarningILXEffingham32 min
Apr 2, 6:24 PM CDTTornado WarningILXCumberland, Jasper31 min
Apr 2, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more48 min
Apr 2, 6:32 PM CDTTornado Warning Tornado observedILXJasper, Richland43 min
Apr 2, 6:45 PM CDTTornado WarningILXClark, Coles, Edgar35 min
Apr 2, 6:49 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more41 min

Nearby

Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.